# SDR UALA2013050603127

- Difficulty date: May 2, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 70,392 hours, 12,404 cycles
- Engine: Pwa PW4077
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: Cargo Door Warn
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR INDICATION SHOWS OPEN WITH DOOR CLOSED.  REPLACED  DOOR WARNING SWITCH, OPS NORMAL.
